MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 38MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 38MM PLT TIP
Catalog Number 321-25-38
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the tip of reamer broke off while reamer glenoid.Broken piece was easily retrieved.No time was added to the surgery and patient left the or in good health.Patient was last known to be in stable condition following the event.Device will return.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken device reported was likely the result of applying a bending moment to the reamer during use, which let to brittle fracture of the pilot tip feature.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 38MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12511744
Report Number1038671-2021-00490
Device Sequence Number3695229
Product Code LXH
UDI-Device Identifier10885862087621
UDI-Public10885862087621
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number321-25-38
Device Lot Number123142021
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;